Fixed-point theorems in intuitionistic fuzzy metric space

Neelam Yadav, Piyush Kumar Tripathi, Sajjan Lal Maurya

Abstract


In this paper, two coincident fixed point theorems for pair of mappings in intuitionistic fuzzy metric spaces are proved and quoted its application in color image filtering process.

Full Text: PDF

Published: 2021-02-04

How to Cite this Article:

Neelam Yadav, Piyush Kumar Tripathi, Sajjan Lal Maurya, Fixed-point theorems in intuitionistic fuzzy metric space, J. Math. Comput. Sci., 11 (2021), 1305-1311

Copyright © 2021 Neelam Yadav, Piyush Kumar Tripathi, Sajjan Lal Maurya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS